# SDR SWAA2020110527860

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 48,266 hours, 28,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES PLASTIC STRAP BROKEN ON FLASHLIGHT AT FORWARD ENTRY DOOR LOCATION.  REPLACED BROKEN FLASHLIGHT STRAP, AS PER AMM 25-64-00.
